sexologist-icon

Gynec problem

Hi iam 31yt old female Suffered from PCOD problem took crisanta for 6months .I finished the course After the course i got periods 2times (without pill) and I have reduced weight by works out diet I have one query As I was told that after the course of crisanta also the periods will occur 2,3 times and after that the pill effect will go n periods will be irregular As I am reducing my weight My periods will continue normal n regular right Just wanted to know about this Awaiting positive response
views-icons 90 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

PCOD is not a disease but change that has happened because of deranged lifestyle n stress. Although periods usually get normal after reducing weight but it's not a rule. The periods may continue to be irregular if u don't ovulate. Pregnancy is the complete solution. So accept the change in u. There is no need to take any medicines as all of them r hormonal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Gynecologist/Obstetrician 13 yrs exp Bangalore
The OCpill you are taking can just mask your symptoms by making your periods look regular. It doesn't do anything to heal the body. So your periods may get worse after stopping the pill. And these pills have potential side effects. If you really want to know the root cause of your problem and heal it permanently, please read my blogs on www.truhealing.com. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO